MathSciNet Relay Station
MathSciNet bibliographic data
MR882688 (88j:65222) 65N05 (76-08 76D05)
Maday, Y.; Métivet, B. Chebyshev spectral approximation of Navier-Stokes equations in a two-dimensional domain. RAIRO Modél. Math. Anal. Numér. 21 (1987), no. 1, 93–123.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement